To refer to this page use:
|Abstract:||In this paper, we establish some compactness results of conformally compact Einstein metrics on 4-dimensional manifolds. Our results were proved under assumptions on the behavior of some local and non-local conformal invariants, on the compactness of the boundary metrics at the conformal infinity, and on the topology of the manifolds. (C) 2018 Elsevier Inc. All rights reserved.|
|Electronic Publication Date:||17-Oct-2018|
|Citation:||Chang, Sun-Yung A, Ge, Yuxin. (2018). Compactness of conformally compact Einstein manifolds in dimension 4. ADVANCES IN MATHEMATICS, 340 (588 - 652. doi:10.1016/j.aim.2018.10.010|
|Pages:||588 - 652|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||ADVANCES IN MATHEMATICS|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.